# SDR SIMA20160603003

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 30,906 hours, 28,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, A FOUND A CRACK AT A FASTENER HOLE ON FRAME 75 ON STRINGER 2R.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR TO CRACK AT FASTENER HOLE ON FRAME 75 ON STRINGER 2R IAW ERS-EM-53MR-2117.  REPAIR MATERIALS DOUBLER 2024T3 .080, FILLER 2024T3 .063, REPAIR ANGLE 2024T3 .050, REPAIR ANGLE FILLER 2024T3 .032.
